# SDR CA140404003

- Difficulty date: April 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 37,450 hours
- Engine: Ge GE90110B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED AND ACFT BEHIND WITNESSED VAPOUR COMING FROM RT ENGINE.  ONCE IN THE AIR HYDRAULIC PRESSURE IN RT PRIMARY PUMP WENT TO ZERO.  MAINTENANCE ADVISED AFTER LANDING, IT WAS A BLOWN SEAL. CREW DECLARED AN EMERGENCY WITH ATC AND AFTER QUICK CONSULT WITH DUTY PILOT ELECTED TO DUMP FUEL.  FLIGHT ORBITED AT 10000 FT FOR 30 MINS AND DUMPED 30,000 KGS, FUEL DUMP MESSAGE COMPLETED. FLIGHT RETURNED WITH A LANDING WEIGHT OF APPROXIMATELY 287,000KGS, APPROX 55,000KGS, OVER MLW.  EMERGENCY SERVICES WERE ON STANDBY ON ARRIVAL TO INSPECT BRAKES  RESOLUTION:  RT EDP REPLACED IAW AMM 29-11-05-02B.
